hi im taking the slow release oxybutin,which has deffo stopped my bladder spasams,i also take dantoloene,sleeping tablet,and drug to help with my tremor,since ive started taking the oxybutin and tremor drug,my bed wetting has got worse,could it be because the tremor drug makes u tired as does the sleeping tablet,and may be im in a deep sleep and dont feel theneed to go to the loo,,,any suggestions good ones,I donnot drink antyhing after 8,30 pm
Hi Anon- I didn’t wet the bed but used to get up a lot at night. I have been prescribed desmopressin which actually for bed wetting - me now I hardly ever get up now
You could try wearing an incontinence pad. Tena do one which fits like a pair of pants & should stop the bed getting wet (I've noticed my loocal Tesco has started stocking them, or a chemist will be able to order them in). Or if you're a bloke you can get sheaths, like a condom with a hole in the end, which you then connect via a long tube to a large bag, so you pee away to your heart's content, knowing it's all safely going into the bag. You can also get smaller bags that strap to your leg for use during the day. Ask to be referred to an incontinence nurse and they'll be able to help.
You might want to try eating things which need plenty of water to metabolize before bed,say,toast,oatmeal biscuits,dry cereal etc.Just a thought from 'A' level biology.
As well as incontinence pads I have a special mat for my bed - its about 3ft by 2ft - it stops the bed getting wet as it can take quite a large amount of liquid - I just wash it in my machine and hang it to dry. With 2 I can change it as soon as I need to a swop to a dry one... even in the middle of the night!
I’m no expert but I think your theory is probably right - your tremor meds put you in such a deep sleep that you don’t respond to the signal to go to the loo.
Any chance you can reduce your night time dose?